# SDR IPXA2023070893620

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 79,853 hours, 16,820 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NARIGHT SIDE DOOR DISARM LIGHT BOOTS IS NOT WORKING. DEFERRED R1 ENTRY DOOR SLIDE IAW MEL 52 10 3 1 2 1 PLACARD INSTALLED. CONT # M 810202 ASSIGNED.R & R LIGHT ASSY ON R/H ENTRY DOOR. OPS CHECK GOOD PER WDM 52-11-01. PLACARD REMOVED. DEFERRAL CLEARED.
